# SDR ZW0A0102804

- Difficulty date: June 3, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FORMER AT STA 1309, BETWEEN STRINGER 28R AND 29R.  REMOVED CORROSION PER SPM 6-80-01.  TREATED CORROSION AREAS PER SRM 51-10-3.  REPAIRED FORMER PER SRM 53-03, FIG 2A REPAIR 7005.
